MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT261414
Medical Device Problem Codes Use of Device Problem (1670); Appropriate Device Problem Term/Code Not Available (3191); Migration (4003)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/18/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.(b)(4).According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to component migration, endoleak and aneurysm enlargement.According to the ifu, additional considerations for patient selection include but are not limited to patient¿s anatomical suitability for endovascular repair.According to the sizing guidelines for the pxt261414 device the aortic inner diameter range is 22 - 23mm.Reportedly the maximum aortic neck diameter in the landing zone was 24mm.The gore® excluder® aaa endoprosthesis is intended to exclude the aneurysm from the blood circulation in patients diagnosed with infrarenal abdominal aortic aneurysm (aaa) disease and who have appropriate anatomy as a minimum aortic neck length of 15 mm.Key anatomic elements that may affect successful exclusion of the aneurysm include short proximal aortic neck.
 
Event or Problem Description
On (b)(6) 2011, this patient underwent endovascular procedure using gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.The pre-treatment maximum diameter of the aortic aneurysm/lesion was 50mm.The patient tolerated the initial procedure.Reportedly, from (b)(6) 2012 to august 20, 2018, the maximum diameter of aortic aneurysm/lesion increased in size from 51mm to 92mm.On (b)(6) 2018, a proximal type i endoleak due to the device migration (unknown amount) was determined.Reportedly, the type i endoleak caused the aneurysm enlargement.According to the information provided, the patient¿s anatomy contributed to the event, as the aortic neck was short.On (b)(6) 2019, the patient underwent the additional procedure using an aortic endograft (unknown) to treat the endoleak and the aneurysm enlargement.The follow up ultrasound on (b)(6) 2019, showed that the diameter of aneurysm was 91mm.No further adverse events have been reported.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8480359
Report Number2017233-2019-00217
Device Sequence Number16552568
Product Code MIH
UDI-Device Identifier00733132610228
UDI-Public00733132610228
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2013
Device Catalogue NumberPXT261414
Device Lot Number8701894
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient Weight57